"Just wondering if anyone has any idea as to about how long certain w/d symptoms from Tramadol last? I have not had any Tramadol in 11 days and I am having severe GI upset (abdominal cramping and diarrhea) and the restless legs at night ..."
Thank you for your advice.....im taking now 500-600 mg a day, but really spaced between doses, and i hope next week i can go down to 400 mg a day, im runing out of med,but im not running to the pharm. to grt more........i will wait untill i really need it......shouild i do that? how much tram you used to take?? how long you been out of it?
Thank you for your encouragement..it helps...going positive is the only way...ive tried before but was so negative...its different this time...i'm done and cant wait to really be done...i want me back...thank you for your support..i am here if you need a shoulder to lean on...thanks again..!!!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.